This article is cited in 5 scientific papers (total in 5 papers)
Formal groups and bordisms with singularities
Yu. B. Rudyak
For a certain class of rings it is shown that any formal group over a ring in the class can be realized as the formal group of a generalized cohomology theory, and that a multiplicative theory with the ring of a point in this same class is uniquely determined by its formal group. The results are applied to prove a theorem of Conner–Floyd type concerning the preservation of exactness by certain integral genera.
Bibliography: 19 titles.
PDF file (2280 kB)
Mathematics of the USSR-Sbornik, 1975, 25:4, 487–505
MSC: Primary 55B20; Secondary 57D90, 14L05
Yu. B. Rudyak, “Formal groups and bordisms with singularities”, Mat. Sb. (N.S.), 96(138):4 (1975), 523–542; Math. USSR-Sb., 25:4 (1975), 487–505
Citation in format AMSBIB
\paper Formal groups and bordisms with singularities
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
O. K. Mironov, “Existence of multiplicative structures in the theories of cobordism with singularities”, Math. USSR-Izv., 9:5 (1975), 1007–1034
Yu. B. Rudyak, “On theorems of Conner–Floyd type in the theory of unitary cobordism”, Math. USSR-Izv., 12:3 (1978), 605–616
O. K. Mironov, “Multiplications in cobordism theories with singularities, and Steenrod–Tom Dieck operations”, Math. USSR-Izv., 13:1 (1979), 89–106
V. V. Vershinin, “Symplectic cobordism with singularities”, Math. USSR-Izv., 22:2 (1984), 211–226
Nowinski K., “Unitary Bordisms with Singularities Determined by U-Star-Complex”, Math. Proc. Camb. Philos. Soc., 95:MAY (1984), 443–455
|Number of views:|